# SDR BJNA101001

- Difficulty date: October 18, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022602
- Condition: Inoperative
- Location: Seat 11c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT PATH LIGHT INOPERATIVE AT SEAT 11C.  R & R LIGHT ASSY EMERGENCY PATH AT SEAT 11C IAW AMM 33-51-81.
